# SDR DXTA2018053001013

- Difficulty date: May 29, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 13,943 hours, 8,450 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Transducer
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 20,000', -A- HYDRAULIC QUANTITY DROPPED BELOW 16%.  DROPPED TO 13% BEFORE UNLOADED. PNEUMATIC GEAR BLOWDOWN AND EMERGENCY BRAKE WERE USED. AFTER SHUTDOWN, HYDRAULIC FLUID COULD BE SEEN FROM THE CENTER OF THE FUSELAGE NEAR THE MAIN GEAR UNDER THE FUSELAGE TO THE TAILCONE.  TROUBLESHOT AND FOUND THE HYDRAULIC PRESSURE TRANSDUCER TO BE LEAKING.  REPLACED THE O-RING WITHIN TRANSDUCER. OPS AND LEAK CHECKED GOOD IAW AMM 29-20-01, & 29-30-01.  SERVICED THE -A- HYDRAULIC RESERVOIR, PERFORMED A HYDRAULIC BLEED.  LEAK AND OPS CHECKED GOOD.
